# SDR P5CA9700324

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, HINGE BRACKET BS 1320 KEEL BEAM AREA RIGHT SIDE.  REPLACED HINGE BRACKET PER BOEING SRM 53-10-22 FIG 17.
